# SDR GVNA201904230179

- Difficulty date: April 17, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N453MH
- Make and model: Bolkms BK117C1
- Aircraft serial: 9136
- Aircraft time: 6,193 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,411 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL PRESSURE LIGHT ILLUMINATED DURING FLIGHT/APPROACH. REPLACED LOW FUEL PRESSURE SWITCH WITH SERVICEABLE PART. PERFORMED GROUND RUN/LK CHK. CHK'D GOOD.
